Ph.D, MPhil, MSc

Dr. V. Pragadeeswarar currently serves as Assistant Professor at the department of Mathematics, School of Engineering, Coimbatore Campus.


Publication Type: Journal Article

Year of Publication Title


V. Pragadeeswarar, Marudai, Mb, and Kumam, Pcd, “Best proximity point theorems for multivalued mappings on partially ordered metric spaces”, Journal of Nonlinear Science and Applications, vol. 9, pp. 1911-1921, 2016.[Abstract]

In this paper, we prove some best proximity point theorems for multivalued mappings in the setting of complete partially ordered metric spaces. As an application, we infer best proximity point and fixed point results for single valued mappings in partially ordered metric spaces. The results presented generalize and improve various known results from best proximity and fixed point theory. © 2016 All rights reserved.

More »»

Faculty Research Interest: